# SDR 99ZZZX3619

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N185GA
- Make and model: Cessna 441
- Aircraft serial: 4410066
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23079004
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GENERATOR BEARING FAILURE CAUSING OVERHEATING OF THE GENERATOR.  ALERTED THE FIRE WARNING SYSTEM TO REACT GIVING A FALSE FIRE WARNING INDICATION DURING FLIGHT.
